MAUDE Adverse Event Report: SYNTHES GMBH TFNA FENESTRATED HELICAL BLADE 85 - SILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SYNTHES GMBH TFNA FENESTRATED HELICAL BLADE 85 - SILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 04.038.385S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 07/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: d2b.: additional pro-code: ktt.D4: udi: as the serial number for the device involved in the event was not provided, the full udi is currently not available.D9: complainant part is not expected to be returned for manufacturer review/investigation.E3: reporter is a j&j sales representative.H4.H6: device history lot manufacturing location: elmira / packaged, sterilized and released by: monument manufacturing date: 16-may-2022 expiration date: 01-may-2032 part number: 04.038.385s, tfna fenestrated helical blade 85mm -sterile lot number: 820p375 (sterile) lot quantity: (b)(4) note: helical blade was manufactured by elmira; lot numbers 792p907 qty 48 and 792p497 qty 48.Parts were packaged, sterilized and released by monument.Production order traveler met all inspection acceptance criteria.Packaging label log (pll) lmd rev ac was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Scn 22442supplied by (b)(6) was reviewed and determined to be conforming.This lot met all visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device history review 29-jul-2024: dhr reviewed: this lot met all visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2022, the patient underwent an unknown surgery.After the surgery, unknown defect occurred.We are confirming about details.No further information is available.This report is for one (1) tfna fenestrated helical blade 85 - sile this is report 2 of 2 for complaint (b)(4).

Brand Name
TFNA FENESTRATED HELICAL BLADE 85 - SILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key20031667
Report Number8030965-2024-10169
Device Sequence Number14221922
Product Code HSB
UDI-Device Identifier10886982099235
UDI-Public(01)10886982099235(11)220501(17)320501(10)820P375
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.038.385S
Device Lot Number820P375
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/23/2024
Initial Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TFNA FEM NAIL Ø10 125° L170 TIMO15
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown